# SDR AALA20100516DFW01

- Difficulty date: May 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 59,789 hours, 25,649 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 1116961
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED A BURNING ODOR IN CABIN AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FORWARD CARGO HEATER DUCT ASSEMBLY FAULTY.  REPLACED DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
